# SDR UALA2012090404979

- Difficulty date: September 3, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 67,383 hours, 12,716 cycles
- Engine: Pwa PW4077
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cargo Vent
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO VENT FAN FAILED.  INSTALLED NEW VENT FAN, OPS GOOD.
